# SDR 052305N304CS1

- Difficulty date: May 23, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N304CS
- Make and model: Cessna 550
- Aircraft serial: 5500847
- Aircraft time: 4,222 hours, 3,204 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AT FL 350 EXPERIANCED LOUD BANG AND RAPID LOSS OF PRESSURIZATION.  DECLARED EMERGENCY, DESCENDED RAPIDLY AND DEPLOYED PASSENGER OXYGEN MASKS (2 PAX ON BOARD).  DIVERTED TO DALLAS LOVE FIELD AND LANDED ASAP.  AIRCRAFT INSPECTED AND REPAIRED AT FACTORY AUTHORIZED SERVICE CENTER, JET AVIATION.  OUTFLOW VALVE WAS REPLACED AFTER ALL SYSTEM FUNCTION TESTS WERE COMPLIED WITH AND NO DEFINITIVE CAUSE WAS IDENTIFIED.  THE AIRCRAFT COMPLIED WITH AN OPERATIONAL CHECK FLIGHT AND NO DEFECTS NOTED.
